Alert archive / New Jersey / Special Weather Statements in 2012
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Feb 12, 2012, 7:22 PM EST for Hunterdon County, Mercer County, New Jersey. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 12, 2012, 7:22 PM EST (00:22 UTC)
- Expired
- Feb 12, 2012, 8:15 PM EST
- In force
- 53 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Hunterdon County, NJ, Mercer County, NJ
The radar
The Philadelphia radar (KDIX), 67 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.4 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1008 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 211 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
155 WWUS81 KPHI 130022 SPSPHI SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 722 PM EST SUN FEB 12 2012 NJZ007-009-010-012-015-PAZ062-069-130115- BUCKS PA-HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-NORTHAMPTON PA- SOMERSET NJ-WARREN NJ- 722 PM EST SUN FEB 12 2012 ...A HEAVIER SNOW SHOWER WILL AFFECT SECTIONS OF WARREN...HUNTERDON...MERCER...SOMERSET...BUCKS...NORTHAMPTON AND MIDDLESEX COUNTIES... AT 712 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SNOW SHOWER OVER EASTON...MOVING SOUTHEAST AT 35 MPH. TRAFFIC CAMS ON INTERSTATE 78 WERE SHOWING REDUCED VISIBILITIES. THE SHOWER COULD PASS NEAR MILFORD...FERNDALE...FERNDALE...REVERE AROUND 730 PM...FRENCHTOWN...OTTSVILLE AROUND 735 PM...ERWINNA...TINICUM TOWNSHIP...PIPERSVILLE AROUND 740 PM AND BYRAM AROUND 745 PM. THE SNOW WILL DROP VISIBILITIES TO THAN A MILE. USE CAUTION IF TRAVELING ON UNTREATED ROADS AS A QUICK COATING REMAINS POSSIBLE IN ISOLATED LOCATIONS. LAT...LON 4034 7446 4014 7484 4063 7537 4076 7518 $$ TFG
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Feb 12, 6:19 PM EST, 1 hour 3 minutes earlier.
Area forecast discussion, Feb 12, 6:19 PM EST, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 619 PM EST SUN FEB 12 2012 .SYNOPSIS... HIGH PRESSURE WILL BUILD TOWARD THE REGION TONIGHT...THEN PASS SOUTH OF THE AREA MONDAY INTO TUESDAY. A WARM FRONT WILL APPROACH THE AREA TUESDAY EVENING...THEN LOW PRESSURE WILL DEVELOP ON THE FRONT AND MOVE EAST OF THE AREA WEDNESDAY. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT FOR THURSDAY...THEN MOVE OFFSHORE THURSDAY EVENING. ANOTHER WARM FRONT WILL APPROACH THE REGION LATER THURSDAY EVENING. LOW PRESSURE WILL DEVELOP ON THE FRONT LATE THURSDAY NIGHT BEFORE ITS MOVES INTO NEW ENGLAND FRIDAY. A COLD FRONT WILL BRING COLDER WEATHER NEXT WEEKEND. && .NEAR TERM /THROUGH MONDAY/... THE ESTF UPDATE WAS BASICALLY TO FOLLOW A COUPLE OF NARROW FLURRY AND SNOW SHOWER BANDS WORKING ITS WAY INTO NORTHERN NJ. THE HRRR IS HANDLING THIS PRETTY WELL. 18Z NAM ALSO NOT SHOWING ANY SHEAR AT 925MB AND 850MB THROUGH 00Z AND THEN START PARTING THEIR WAYS. REST OF FCST REMAINS PRETTY GOOD. THE STRONG NORTHWEST FLOW IS EXPECTED TO DIMINISH SOME THIS EVENING AND INTO THE OVERNIGHT AS THE PRESSURE GRADIENT SLACKENS AS LOW PRESSURE CONTINUES TO MOVE WELL INTO NORTHERN CANADA. WINDS MAY REMAIN GUSTY OVERNIGHT, BUT THE STRENGTH IS EXPECTED TO DROP. A VORT MAX CROSSED OUR AREA THIS AFTERNOON, AND MOSTLY JUST PARTLY TO MOSTLY CLOUDY SKIES ACCOMPANIED IT; ALTHOUGH, THERE ARE SOME SNOW SHOWERS/FLURRIES IN THE POCONOS. HOWEVER, THESE SHOULD DIMINISH AS WELL AS THE VORT MAX MOVES EAST, AND THE NORTHWEST FLOW ALOFT AND AT THE SURFACE BECOME MORE WESTERLY TOWARD MONDAY MORNING. OTHERWISE, ANOTHER COOL NIGHT CAN BE EXPECTED, WITH TEMPERATURES EXPECTED TO BE A FEW DEGREES BELOW NORMAL, BUT NOT QUITE AS COOL AS LAST NIGHT. && .SHORT TERM / MONDAY THROUGH 6 AM MONDAY/... HIGH PRESSURE IS EXPECTED TO CONTINUE TO BUILD TO OUR SOUTH ON MONDAY, GIVING US MORE OF A WESTERLY FLOW AT THE SURFACE, WHILE THE FLOW ALOFT BECOMES MORE WESTERLY AS WELL. THIS SHOULD CUT OFF THE STRONG LAKE EFFECT FLOW FOR OUR AREA, AND WITH NO SHORT WAVES/VORT MAXES EXPECTED, WE DO NOT ANTICIPATE ANY PRECIPITATION AT THIS TIME. THICKNESSES AND 925 MB TEMPERATURES WILL BE ON THE RISE MONDAY, SO TEMPERATURES WILL BE WARMER THAN TODAY, BUT STILL MAY BE A COUPLE OF DEGREES BELOW NORMAL. && .LONG TERM /MONDAY THROUGH SUNDAY/... IT LOOKS LIKE THERE WILL BE TWO SYSTEMS WITH PRECIPITATION CHANCES DURING THIS PERIOD. THE PERIOD STARTS FAIRLY WARM...BUT COOLS DOWN FOR THE UPCOMING WEEKEND. ANY LEFTOVER CUMULUS OR STRATOCUMULUS SHOULD MELT AWAY MONDAY EVENING. THE GRADIENT SHOULD ALSO BACK OFF...AS HIGH PRESSURE DUCKS TO THE SOUTH OF THE AREA. WINDS MAY NOT GO CALM...AS THE THERE MAY BE JUST ENOUGH OF A WESTERLY FLOW TO PREVENT THIS. CLEAR SKIES IN THE EVENING WILL GIVE WAY OF INCREASING HIGH AND EVENTUALLY MID LEVEL CLOUDS AHEAD OF A NORTHERN STREAM SHORT WAVE. THE COMBINATION OF CLOUDS AND WIND SHOULD PREVENT A GOOD RADIATIONAL COOLING NIGHT...AND LOWS WERE GENERALLY BASED ON A MOS BLEND. THE WARM AIR ADVECTION AHEAD OF THE SHORT WAVE TUESDAY WILL GO INTO MOISTENING THE COLUMN...AND THE 1200 UTC GFS APPEARS TO BE TOO AGGRESSIVE BRINGING PRECIPITATION INTO THE INITIALLY DRY AIR. AS SUCH...MUCH OF THE DAY SHOULD BE DRY. WINDS WILL START TO BACK AHEAD OF A SURFACE WARM FRONT SNAKING EAST FROM THE LOWER OHIO VALLEY. THIS COULD KEEP COASTAL WATERS FROM WARMING...BUT ELSEWHERE HIGHS WERE GENERALLY BASED ON A MOS BLEND. WHILE THE MASS FIELDS FOR THE SHORT RANGE MODELS ARE FAIRLY CLOSE...THE 1200 UTC IS FLATTER AND WEAKER WITH THE SURFACE WAVE TUESDAY NIGHT. THE WARM AIR ADVECTION IS IMPRESSIVE (WITH A 35 KNOT LOW LEVEL JET LATE TUESDAY NIGHT?)...BUT IS IT UNCLEAR JUST HOW MUCH OF THIS WILL GO INTO PRECIPITATION PRODUCTION. FOR NOW...THE BEST CHANCE OF PRECIPITATION WAS LIMITED TO NORTHERN AREAS...WITH THE BEST OVERRUNNING POTENTIAL THE COLUMN IS COLD THROUGH MUCH THE WARM AIR ADVECTION AND OVERRUNNING...BUT A WARMING BOUNDARY LAYER MAY CAUSE SOME PRECIPITATION TYPE FORECAST PROBLEMS. AGAIN...IT IS UNCLEAR JUST HOW IN THE WAY OF PRECIPITATION WILL OCCUR TUESDAY NIGHT...BUT ACROSS THE HIGHER TERRAIN THIS COULD BE LIGHT SNOW. LOWS WERE GENERALLY BASED ON THE WARMER NAM MOS NUMBERS. A SURFACE WAVE LOOKS TO FORM ON THE FRONT WEDNESDAY MORNING...AS THE MID LEVEL SHORT WAVE PASSES TO THE NORTH. THE BEST DEEPENING SHOULD OCCUR WELL TO THE NORTHEAST OF THE REGION (AS HAS BEEN THE CASE MOST OF THE COOL SEASON). THUS...THE BEST CHANCE OF PRECIPITATION WILL BE IN THE MORNING. THE GRADIENT COULD INCREASE ENOUGH ON THE BACK SIDE OF THE LOW TO ALLOW WEST TO NORTHWEST WINDS TO BECOME GUSTY IN THE AFTERNOON...AND THIS COULD ALSO AID IN CLEARING. AFTER A DRY WEDNESDAY NIGHT AND THURSDAY...THE SECOND PRECIPITATION EVENT STARTS TO DEVELOP. THE WARM AIR ADVECTION IN THIS EVENT APPEARS TO BE STRONGER AND BETTER ORGANIZED...AGAIN WITH THE WARM FRONT AS THE FOCUS. UNLIKE TUESDAY NIGHT...HOWEVER...THE COLUMN WILL BE IN THE PROCESS OF WARMING...AND THIS SHOULD ULTIMATELY LIMIT WINTRY PRECIPITATION TO NORTHWEST AREAS AND THE HIGHER TERRAIN. THE MAIN HOLDOUT IN THIS SCENARIO IS THE 1200 ECMWF...WHICH IS SLOWER WITH THE MAIN PUNCH OF WARM AIR ADVECTION AND COULD BE SLOWER TO WARM THE COLUMN. AT ANY RATE...THE HIGHEST QPF POTENTIAL APPEARS TO FOCUS ON THE WARM FRONT...WITH LESS THAN ONE-HALF INCH OF QPF FOR AREAS THAT COULD BE COLD ENOUGH AT THE START FOR WINTRY PRECIPITATION. RIGHT NOW...THIS DOES NOT LOOKS TO BE A SIGNIFICANT WINTER WEATHER EVENT FOR THE AREA. THE PRECIPITATION WILL WIND DOWN FRIDAY MORNING AS LOW PRESSURE DEVELOPS ON THE FRONT...IN RESPONSE TO YET ANOTHER NORTHERN STREAM MID LEVEL SHORT WAVE. THE PATTERN LOOKS TO CHANGE TO COLDER WEATHER FOR THE UPCOMING WEEKEND AS THE LONG WAVE TROUGH POSITION MOVES INTO THE EASTERN UNITED STATES. HOWEVER...THIS LOOKS TRANSITORY...AS HEIGHTS START TO RISE IN THE WAKE OF THE EXITING MID LEVEL TROUGH. && .AVIATION /23Z SUNDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR FORECAST WILL BE ISSUED WITH THE LATEST TAFS. WINDS WILL REMAIN GUSTY INTO THIS EVENING AS FORECAST SOUNDINGS ARE SUGGESTING 30 PLUS KNOT WIND GUSTS STILL POSSIBLE. THE SUGGESTED GUSTS HAVE BEEN RUNNING A BIT HOT, SO WE WERE NOT AS ROBUST AS THEIR SUGGESTIONS. WE KEPT A TRANSITION ZONE OF WEAKER WIND GUSTS LATER THIS EVENING BEFORE DROPPING THEM OVERNIGHT. AS FAR AS THE VFR CIGS GO, THE TREND TOWARD LESS IS CONTINUED THIS EVENING LINGERING IT THE LONGEST AT KABE AND THEN KRDG AND KTTN. THE DEVELOPING FORECAST INVERSION WE BELIEVE WILL NOT BE STRONG ENOUGH TO TRAP A VFR CIG BELOW IT AT THE TAF SITES OVERNIGHT. ON MONDAY VFR CONDITIONS ARE FORECAST TO CONTINUE. THE LATEST SOUNDING FORECAST CONVECTIVE TEMPERATURES ARE TOO HIGH TO DEVELOP ANY HOME GROWN CUMULUS OR STRATOCUMULUS. WE CARRIED A BIT OF CIRRUS ASSOCIATED WITH THE NEXT SYSTEM EXITING THE ROCKIES. WINDS WILL INCREASE AGAIN ONCE THE SUN RISES AND MIXING STARTS AGAIN. WHILE IT WILL BE WINDY, PEAK WIND GUSTS SHOULD BE DOWN FROM TODAY, GENERALLY BETWEEN 20 AND 25 KNOTS. THE GUSTINESS WITH THIS EVENT SHOULD BE GONE FOR GOOD ONCE THE SUN SETS AS PER THE 30HR KPHL TAF. OUTLOOK... MONDAY NIGHT LOOKS VFR. HIGH AND EVENTUALLY MID LEVEL CLOUDINESS WILL INCREASE MONDAY NIGHT AND CONTINUE INTO TUESDAY MORNING. VFR CONDITIONS ARE EXPECTED TUESDAY AS A WARM FRONT APPROACHES. IT IS NOT CLEAR JUST HOW MUCH PRECIPITATION WILL OCCUR WITH THE FRONT...AND FOR NOW IT APPEARS AS THOUGH CONDITIONS MAY DROP TO MVFR TUESDAY NIGHT AS THE FRONT BISECTS THE AREA. IF PRECIPITATION DOES DEVELOP...LOCAL IFR CONDITIONS ARE POSSIBLE...BUT THIS LOOKS LIKE A LONG SHOT. CONDITIONS WILL IMPROVE WEDNESDAY AS LOW PRESSURE DEVELOPS ON THE FRONT AND MOVES NORTHEAST. HIGH PRESSURE WILL BRING VFR CONDITIONS LATE WEDNESDAY INTO THURSDAY AFTERNOON. WINDS COULD GUST TO 25 KNOTS FROM THE WEST NORTHWEST AT TIMES WEDNESDAY EVENING...BUT THIS LOOKS LIKE A 3 TO 6 HOUR POSSIBILITY AT MOST. ANOTHER WARM FRONT WILL APPROACH THURSDAY. CONDITIONS COULD DROP TO MVFR AHEAD OF THE FRONT...AS WINDS ASSUME PRE WARM FRONTAL DIRECTIONS. MOST MID RANGE MODELS SUGGEST THERE IS A BETTER CHANCE OF PRECIPITATION WITH THIS WARM FRONT...AND MVFR CONDITIONS ARE EXPECTED. THERE IS A CHANCE FOR IFR CONDITIONS...ESPECIALLY IF LOW PRESSURE FORMS ON THE FRONT LATER THURSDAY NIGHT...AND THIS COULD CONTINUE INTO FRIDAY MORNING. AS THE LOW PULLS AWAY FRIDAY MORNING...VFR CONDITIONS ARE EXPECTED TO RETURN. WEST TO NORTHWEST WINDS COULD GUST TO 25 TO 30 KNOTS AT TIMES FRIDAY AS THE GRADIENT TIGHTENS DURING THE MORNING. && .MARINE... WE HAVE DECIDED TO LEAVE THE GALE WARNING UP AT LEAST INTO THE EVENING HOURS SINCE WINDS ARE STILL GUSTING IN THE LOW 30S ACROSS THE LAND AND AT A FEW BUOYS. THE GALE WARNING MAY BE ABLE TO BE CANCELLED BEFORE THE CURRENT EXPIRATION, AT WHICH TIME A SMALL CRAFT ADVISORY WILL LIKELY NEED TO REPLACE IT. ONCE A SMALL CRAFT ADVISORY IS ISSUED, IT WILL LIKELY CONTINUE INTO THE DAY ON MONDAY AS WINDS ARE STILL EXPECTED TO GUST AROUND 25-30 KNOTS, ALTHOUGH WINDS ARE EXPECTED TO DIMINISH LATE IN THE DAY MONDAY. THE GRADIENT FLOW WILL BE SLACKENING MONDAY EVENING...AS THE SURFACE HIGH BUILDS TOWARD THE REGION. WINDS COULD BE CLOSE TO SMALL CRAFT VALUES IN GUSTS MONDAY EVENING.. EVEN THIS BACKS OFF LATER MONDAY NIGHT AND SUB SMALL CRAFT CONDITIONS ARE EXPECTED INTO TUESDAY EVENING. A WARM FRONT WILL APPROACH THE WATERS TUESDAY NIGHT. IT IS NOT CLEAR WHETHER THE FRONT ACTUALLY GETS NORTH OF THE WATERS INTO WEDNESDAY MORNING BEFORE A WAVE DEVELOPS ON IT. IN ANY CASE...THE GRADIENT FLOW ASSOCIATED WITH THE FRONT AND ASSOCIATED WAVE LOOK FAIRLY WEAK INTO WEDNESDAY AFTERNOON. AS THE SURFACE DEEPENS NORTHEAST OF THE AREA LATER WEDNESDAY AFTERNOON INTO WEDNESDAY EVENING...THE GRADIENT ON THE BACK SIDE COULD GET CLOSE TO BEING ABLE TO SUPPORT SMALL CRAFT GUSTS...ESPECIALLY ON THE SOUTHERN OCEAN WATERS. THIS LOOKS FAIRLY TRANSITORY...AS SURFACE HIGH PRESSURE BUILDS IN BEHIND THE LOW. HIGH PRESSURE BUILDS BACK OVER THE WATERS FOR THURSDAY AND THURSDAY EVENING...AGAIN WITH WINDS AND SEAS REMAINING BELOW SMALL CRAFT LEVELS. SURFACE LOW PRESSURE TRACKING THROUGH THE GREAT LAKES THURSDAY NIGHT WILL BRING A WARM FRONT TOWARD THE WATERS. THE GRADIENT AHEAD OF THE FRONT COULD GET CLOSE TO SMALL CRAFT LEVELS...ESPECIALLY ACROSS THE SOUTHERN WATERS. HOWEVER...AS IT USUALLY THE CASE DURING WARM AIR ADVECTION SCENARIOS...THE DEPTH OF THE MIXED LAYER WILL DETERMINE WHETHER THIS CAN OCCUR. MID RANGE MODELS ARE SHOWING A SURFACE LOW SPINNING UP ON THE FRONT LATER THURSDAY NIGHT...THEN DEEPENING AS IT MOVES INTO NEW ENGLAND FRIDAY. THE BEST COLD AIR ADVECTION PROBABLY OCCURS DURING THE MORNING HOURS...WHICH SHOULD BE COINCIDENT WITH THE BEST PRESSURE GRADIENT. THE FLOW DOES NOT APPEAR AS THOUGH IT WILL SUPPORT GALE FORE WINDS...BUT SMALL CRAFT WINDS APPEAR TO BE A GOOD BET FOR FRIDAY INTO FRIDAY EVENING. && .TIDES/COASTAL FLOODING... REEDY POINT AND PHILADELPHIA GOT CLOSE TO BLOW OUT TIDES WITH THE LAST LOW TIDE (WITHIN A COUPLE OF TENTHS). BEING THE WINDS ARE EXPECTED TO DIMINISH A BIT THIS EVENING AND INTO THE OVERNIGHT HOURS, TIDES SHOULD RETURN CLOSER TO THE ASTRONOMICAL PREDICTIONS, BUT THE LOW TIDE OVERNIGHT MAY STILL BE CLOSE TO A FOOT BELOW MLLW. WE WILL CONTINUE TO MONITOR THE LEVELS IN CASE THEY DO GET LOW AGAIN. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...GALE WARNING UNTIL 1 AM EST MONDAY FOR NJZ025-026. DE...NONE. MD...NONE. MARINE...GALE WARNING UNTIL 1 AM EST MONDAY FOR ANZ430-431-450>455. && SYNOPSIS...HAYES NEAR TERM...GIGI/ROBERTSON SHORT TERM...ROBERTSON LONG TERM...HAYES AVIATION...GIGI/HAYES MARINE...HAYES/ROBERTSON TIDES/COASTAL FLOODING...
Hazardous weather outlook, Feb 12, 3:27 PM EST, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 327 PM EST SUN FEB 12 2012 NJZ026-132030- COASTAL OCEAN- 327 PM EST SUN FEB 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016>024-027-PAZ070-071-132030- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-SOUTHEASTERN BURLINGTON-DELAWARE- PHILADELPHIA- 327 PM EST SUN FEB 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007>010-012>015-PAZ054-055-060>062-067>069-132030- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS- 327 PM EST SUN FEB 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ025-132030- COASTAL ATLANTIC- 327 PM EST SUN FEB 12 2012 .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-132030- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 327 PM EST SUN FEB 12 2012 ...GALE WARNING IN EFFECT UNTIL 1 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Feb 12, 4:55 PM EST, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
455 PM EST SUN FEB 12 2012
NJZ001-007>010-PAZ062-122300-
HUNTERDON NJ-MORRIS NJ-NORTHAMPTON PA-SOMERSET NJ-SUSSEX NJ-WARREN NJ-
455 PM EST SUN FEB 12 2012
...ISOLATED SNOW SHOWERS WILL AFFECT PARTS OF
WARREN...HUNTERDON...MORRIS...SOMERSET...SUSSEX AND NORTHAMPTON
COUNTIES...
AT 446 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SNOW
SHOWERS ALONG A LINE EXTENDING FROM 17 MILES NORTHWEST OF PATERSON TO
9 MILES SOUTHWEST OF NEWTON TO 11 MILES NORTHWEST OF EASTON...MOVING
EAST AT 45 MPH. THE SNOW SHOWERS MIGHT AFFECT
ROXBURG...HARMONY...STANHOPE...STANHOPE AROUND 500 PM...WHITE MEADOW
LAKE...WHARTON...RIVERDALE...HACKETTSTOWN AROUND 505 PM...PEQUANNOCK
TOWNSHIP AND PLEASANT VALLEY AROUND 510 PM.
THE SNOW WILL DROP VISIBILITIES IN THE HEAVIER SHOWERS TO LESS THAN
A MILE.
USE CAUTION IF TRAVELING ON UNTREATED ROADS AS A QUICK COATING IS
POSSIBLE. THIS BAND OF SNOW SHOWERS WILL CROSS INTERSTATE 80 NEAR
THE SUSSEX, WARREN AND MORRIS COUNTY BORDERS BY 520 PM.
LAT...LON 4090 7433 4086 7432 4082 7432 4080 7436
4074 7436 4067 7445 4067 7440 4063 7441
4056 7453 4049 7446 4080 7544 4112 7447
4105 7449 4106 7445 4102 7438 4101 7430
4098 7427 4090 7427
TFGSpecial weather statement, Feb 12, 6:00 PM EST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
600 PM EST SUN FEB 12 2012
NJZ007>010-012>014-PAZ062-130030-
EASTERN MONMOUTH NJ-HUNTERDON NJ-MIDDLESEX NJ-MORRIS NJ-
NORTHAMPTON PA-SOMERSET NJ-WARREN NJ-WESTERN MONMOUTH NJ-
600 PM EST SUN FEB 12 2012
...ISOLATED SNOW SHOWERS WILL AFFECT WARREN...HUNTERDON...MORRIS...
SOMERSET...NORTHAMPTON...MIDDLESEX AND MONMOUTH COUNTIES...
AT 554 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ISOLATED SNOW SHOWERS ALONG A LINE EXTENDING FROM 3 MILES EAST OF
SOMERVILLE TO 12 MILES NORTHWEST OF SOMERVILLE TO 11 MILES NORTH OF
EASTON...MOVING SOUTHEAST AT 45 MPH. THE SNOW SHOWERS COULD AFFECT
HIGHLAND PARK...EDISON...METUCHEN...COLONIA AROUND 605
PM...FORDS...ISELIN...WOODBRIDGE...SEWAREN AROUND 610 PM...MADISON
PARK AND SAYREVILLE AROUND 615 PM.
COCORAHS REPORTS UNDERNEATH THE HEAVIER SNOW SHOWERS LATE THIS
AFTERNOON HAD QUICK COATINGS IN LESS THAN 15 MINUTES. THESE HEAVIER
SNOW SHOWERS WILL DROP VISIBILITIES TO LESS THAN A MILE.
USE CAUTION IF TRAVELING ON UNTREATED ROADS AS A QUICK COATING
REMAINS POSSIBLE IN ISOLATED LOCATIONS. THIS BAND OF SNOW SHOWERS
WILL CROSS INTERSTATE 78 NEAR THE HUNTERDON AND SOMERSET COUNTY
BORDERS BY 630 PM.
LAT...LON 4018 7400 4053 7489 4087 7528 4088 7527
4090 7523 4088 7493 4073 7437 4067 7445
4067 7440 4061 7442 4060 7420 4054 7424
4047 7425 4043 7400 4048 7402 4048 7400
4047 7398 4036 7396
TFGSpecial weather statement, Feb 12, 7:22 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 722 PM EST SUN FEB 12 2012 NJZ007-009-010-012-015-PAZ062-069-130115- BUCKS PA-HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-NORTHAMPTON PA- SOMERSET NJ-WARREN NJ- 722 PM EST SUN FEB 12 2012 ...A HEAVIER SNOW SHOWER WILL AFFECT SECTIONS OF WARREN...HUNTERDON...MERCER...SOMERSET...BUCKS...NORTHAMPTON AND MIDDLESEX COUNTIES... AT 712 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SNOW SHOWER OVER EASTON...MOVING SOUTHEAST AT 35 MPH. TRAFFIC CAMS ON INTERSTATE 78 WERE SHOWING REDUCED VISIBILITIES. THE SHOWER COULD PASS NEAR MILFORD...FERNDALE...FERNDALE...REVERE AROUND 730 PM...FRENCHTOWN...OTTSVILLE AROUND 735 PM...ERWINNA...TINICUM TOWNSHIP...PIPERSVILLE AROUND 740 PM AND BYRAM AROUND 745 PM. THE SNOW WILL DROP VISIBILITIES TO THAN A MILE. USE CAUTION IF TRAVELING ON UNTREATED ROADS AS A QUICK COATING REMAINS POSSIBLE IN ISOLATED LOCATIONS. LAT...LON 4034 7446 4014 7484 4063 7537 4076 7518 TFG
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 7:27 PM EST | Special Weather Statement | PHI | Somerset, Warren | 63 min |
| Feb 12, 8:25 PM EST | Special Weather Statement | PHI | Middlesex, Monmouth, Somerset | 95 min |
| Feb 13, 12:25 AM EST | Small Craft Advisory | PHI | 15 hr |
Nearby
Special Weather Statements in New Jersey, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.